MathSciNet Relay Station
MathSciNet bibliographic data
MR678335 60H10 (03H05)
Hoover, Douglas N.; Perkins, Edwin Nonstandard construction of the stochastic integral and applications to stochastic differential equations. I, II. Trans. Amer. Math. Soc. 275 (1983), no. 1, 1–36, 37–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement